# SDR ASAA1057290

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 10,511 hours, 3,338 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 364
- Condition: Stuck
- Location: Ac Bay
- Part time: 59,444 hours, 31,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT ZONE TEMP ILLUMINATED ON RECALL EXTINGUISHES ON MASTER CAUTION RESET.  AFT ZONE MODULATING VALVE STUCK OPEN DUE TO ZONE TEMP CONTROL VALVE FAULTY.  VALVE ASSY ZONE TEMP CONT IPC 21 62 01 03 ITEM 10. 3214972 1.  REMOVED & REPLACED TRIM AIR PRESSURE REGULATING & SHUT OFF VALVE REF MM 21 62 01 400 801.  ALL OPS & LEAK CHECKS GOOD.  NO FAULTS OR LIGHTS AFTER OPS CHECKS.
